# SDR SWAA2025072984483

- Difficulty date: June 22, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOORWAY LINING NUT ASSIST HANDLE AT FWD GALLEY AREA (2 EA).  REPLACED ENTRY DOORWAY LINING NUT ASSIST HANDLE AT FWD GALLEY AREA (2 EA) IAW AMM 25-21-31-420-802 STEP 3.B.(6).
